# SDR SIMA201105201

- Difficulty date: February 18, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 18,100 hours, 15,960 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 3210 THE CREW REPORTED THAT ON TAKEOFF HAD A HARD DEVIATION TO THE  RIGHT - LOST NOSE WHEEL STEERING.  RECEIVED A NOSE STEERING INOPERABLE MESSAGE ON EICAS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSPECTED NOSE WHEEL STEERING SYSTEM IAW EMB 145 AMM 32-50-00.  THE OPERATIONAL CHECK AND TAXI CHECK WAS GOOD AT THIS TIME.  NO PARTS REMOVED OR REPLACED.  NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
